Perturbation of Maps in Locally Convex Spaces.

Marc de Wilde; Le Quang Chu

Mathematische Annalen (1975)

  • Volume: 215, page 215-234
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wilde, Marc de, and Chu, Le Quang. "Perturbation of Maps in Locally Convex Spaces.." Mathematische Annalen 215 (1975): 215-234. <>.

author = {Wilde, Marc de, Chu, Le Quang},
journal = {Mathematische Annalen},
pages = {215-234},
title = {Perturbation of Maps in Locally Convex Spaces.},
url = {},
volume = {215},
year = {1975},

AU - Wilde, Marc de
AU - Chu, Le Quang
TI - Perturbation of Maps in Locally Convex Spaces.
JO - Mathematische Annalen
PY - 1975
VL - 215
SP - 215
EP - 234
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.